Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CALDERA MEDICAL BENESTA; BENESTA TRD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CALDERA MEDICAL BENESTA; BENESTA TRD
Catalog Number
CAL-TR1511
Medical Device Problem Codes
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The outer sheath came off prior to inserting the trd into the hysteroscope.
New Search
Submit an Adverse Event Report
Brand Name
BENESTA
Common Device Name
BENESTA TRD
Manufacturer
(Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key
18116130
Report Number
3003990090-2023-01568
Device Sequence Number
7609058
Product Code
HIH
UDI-Device Identifier
00857492008096
UDI-Public
00857492008096
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
11/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Expiration Date
02/01/2026
Device Catalogue Number
CAL-TR1511
Device Lot Number
P02014
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
07/11/2023
Initial Report FDA Received Date
11/10/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Sex
Female